# SDR SWAA2020050431808

- Difficulty date: March 15, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 69,225 hours, 40,698 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 211AF AT COCKPIT (1 EA) / REPLACED FLOOR PANEL 211AF AT COCKPIT (1EA) IAW SRM B737-700 51-10-02 ITEM 9
